Discontinuous Galerkin methods for short pulse type equations via hodograph transformations

Qian Zhang University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25007

Journal of Computational Physics, 399, 108928, 2019.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2020-08-14 13:45:06 uploaded by yhxia ] [ 592 downloads ] [ 0 comments ]
@inproceedings{qian2019discontinuous,
  title={Discontinuous Galerkin methods for short pulse type equations via hodograph transformations},
  author={Qian Zhang, and Yinhua Xia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814134506913957710},
  booktitle={Journal of Computational Physics},
  volume={399},
  pages={108928},
  year={2019},
}
Qian Zhang, and Yinhua Xia. Discontinuous Galerkin methods for short pulse type equations via hodograph transformations. 2019. Vol. 399. In Journal of Computational Physics. pp.108928. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20200814134506913957710.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved